# SDR IPXA2017100222208

- Difficulty date: September 24, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, BS 2164 BULKHEAD LOWER HORIZONTAL STIFFNER IS CRACKED ON BOTH ENDS.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER IAW DWG AJC7001, AND SRM 51-31-01.
